# SDR 96ZZZX3633

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D217A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 447245
- Condition: Failed
- Location: N2 Gearbox
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE EXPERIENCED LOUD BANG AND EPR AND RPM WENT TO ZERO.  ENGINE WAS REMOVED WITH INTERNAL AND EXTERNAL DAMAGE TO THE N2 GEARBOX.  DISASSEMBLY OF THE GEARBOX REVEALED A FAILED BEARING.  INVESTIGATION IS STILL UNDER WAY AT AVIALL.
